Skip to main content
Log in

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.


  1. O. Perron, Bemerkung über die Verteilung der quadratischen Reste,Mathematische Zeitschrift,56 (1952), pp. 122–130.

    Google Scholar 

  2. J. B. Kelly, A characteristic property of quadratic residues,Proceedings of the American Mathematical Society,5 (1954), pp. 38–46.

    Google Scholar 

  3. A. Rényi, On the measure of equidistribution of point sets,Acta Sci. Math. Szeged,13 (1949), pp. 77–92.

    Google Scholar 

  4. A. W. Goodman, On sets of acquaintances and strangers at any party,American Math. Monthly,66 (1959), pp. 778–783.

    Google Scholar 

  5. I. L. Sauvé, On chromatic graphs,American Math. Monthly,68 (1961), pp. 107–111.

    Google Scholar 

  6. P. Erdős, On the number of triangles contained in certain graphs,Bulletin of the Research Council of Israel, Section F. (in print).

  7. P. Erdős andA. Rényi, On the evolution of random graphs,Publications of the Math. Inst. Hung. Acad. Sci.,5 (1960), pp. 17–61.

    Google Scholar 

  8. A. Cayley, A theorem on trees,Quarterly Journal of Pure and Applied Math.,23 (1889), pp. 376–378.

    Google Scholar 

  9. A. Rényi, Some remarks on the theory of trees,Publ. Math. Inst. Hung. Acad. Sci.,4 (1959), pp. 73–85.

    Google Scholar 

  10. A. Rényi, On connected graphs,Publ. Math. Inst. Hung. Acad. Sci.,4 (1959), pp. 385–388.

    Google Scholar 

Download references

Author information

Authors and Affiliations


Additional information

Dedicated to T. Gallai,at the occasion of his 50 th birthday

Rights and permissions

Reprints and permissions

About this article

Cite this article

Erdős, P., Rényi, A. Asymmetric graphs. Acta Mathematica Academiae Scientiarum Hungaricae 14, 295–315 (1963).

Download citation

  • Received:

  • Issue Date:

  • DOI: